Editor, M. Rejmanek
Prospects for conserving biodiversity in Amazonian extractive reserves
Article first published online: 17 MAY 2002
Volume 5, Issue 3, pages 320–324, May 2002
How to Cite
Moegenburg, S. M. and Levey, D. J. (2002), Prospects for conserving biodiversity in Amazonian extractive reserves. Ecology Letters, 5: 320–324. doi: 10.1046/j.1461-0248.2002.00323.x
- Issue published online: 17 MAY 2002
- Article first published online: 17 MAY 2002
- Manuscript received 20 November 2001, First decision made 14 December 2001, accepted 19 January 2002
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!